| Model Number |
1550400-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
High Blood Pressure/ Hypertension (1908)
| Date of Event |
06/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect of hypertension, and the relationship to the product, if any, cannot be determined.The reported patient effect of hypertension is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2020 the patient presented with atherosclerotic heart disease.A 4.0x18mm xience sierra drug eluting stent (des) was implanted.On (b)(6) 2020 the patient was re-admitted with hypertension and other cardiovascular symptoms.The reported treatment and patient outcome is unknown.No additional information was provided.